# SDR UPS06246836

- Difficulty date: April 25, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AREAS OF CORROSION ON SKIN BS 640-700 AT VARIOUS LOCATIONS.  AREAS OF CORROSION CLEANED UP AND FOUND WITHIN LIMITS IAW SRM 53-30-01 AND SRM 51-10-02.
